Unlikely. I have injected hundreds of patients with juvederm and have not seen any allergic reactions - however it is possible with any medication. Hyaluronic acid (ha) is a molecule that we naturally have in our bodies to help lock in moisture for the skin. Juvederm and Restylane (dermal fillers) are both made up of ha and thus have a very low risk for causing allergic reactions. When in doubt though, get a skin test.
Allergy symptoms. All the above peers are in agreement that allergy is possible the signs would be swelling, itching, probably hives, some redness. No fever, no chills I would see an allergist if your still concerned, something to suppress the immune response like steroids may give some relief and if you want to use these products again have a skin test.
Skin test first. You may do skin test, i.e., inject a small amount of juvederm into axilla, to see if you have allergy to juvederm.
Swelling, itching. Juvederm is usually well tolerated and allergic reactions are rare. If you have one, it usually results in prolonged swelling, itching, hives. If you see a more swollen area with a blue tint, it is because juvederm was injected too superficially. This can be fixed by dissolving the juvederm with vitrase(enzyme that breaks it up-your doctor will have it. Brusining can be seen after an injection.
Juvederm allergy. Allergic reactions to juvederm are extremely rare, as they are equally rare wtih restylane (dermal fillers). Delayed immune reactions are also very rare. Infected bumps are very rare. It doesn't mean it's impossible for you to have reacted to the product, but if it's just a bump, it might be an overcorrected focal area. If it's tender it might be infected. See your doctor.
Juvederm. If you had an allergic reaction you would know it. The presentation can be dramatic putting you in the ER with breathing problems.